ЧЕБЫШЕВСКИЙ СБОРНИК Том 16. Выпуск 4. КОРРЕЛЯЦИЯ МЕЖДУ ДЕЙСТВИТЕЛЬНЫМИ СОПРЯЖЁННЫМИ АЛГЕБРАИЧЕСКИМИ ЧИСЛАМИ 1 - PDF

Description
ЧЕБЫШЕВСКИЙ СБОРНИК Том 16. Выпуск 4. УДК , , , КОРРЕЛЯЦИЯ МЕЖДУ ДЕЙСТВИТЕЛЬНЫМИ СОПРЯЖЁННЫМИ АЛГЕБРАИЧЕСКИМИ ЧИСЛАМИ 1 Ф. Гётце (г. Билефельд) Д. В. Коледа (г. Минск) Д. Н.

Please download to get full document.

View again

of 10
All materials on our website are shared by users. If you have any questions about copyright issues, please report us to resolve them. We are always happy to assist you.
Information
Category:

Creative Writing

Publish on:

Views: 4 | Pages: 10

Extension: PDF | Download: 0

Share
Transcript
ЧЕБЫШЕВСКИЙ СБОРНИК Том 16. Выпуск 4. УДК , , , КОРРЕЛЯЦИЯ МЕЖДУ ДЕЙСТВИТЕЛЬНЫМИ СОПРЯЖЁННЫМИ АЛГЕБРАИЧЕСКИМИ ЧИСЛАМИ 1 Ф. Гётце (г. Билефельд) Д. В. Коледа (г. Минск) Д. Н. Запорожец (г. Санкт-Петербург) Аннотация Пусть R k. Обозначим через Φ k (Q, ) число лежащих в упорядоченных наборов из k различных вещественных сопряжённых алгебраических чисел степени n и высоты Q. Справедливо следующее соотношение: Φ k (Q; ) = (2Q)n+1 2ζ(n + 1) χ k (x) 1 i j k x i x j dx + O (Q n ), Q, где функция χ k непрерывна в R k и будет явно выписана. Если n = 2, в остаточном члене появляется дополнительный множитель log Q. Данное соотношение может быть истолковано как отталкивание вещественных сопряжённых алгебраических чисел друг от друга. Функция ρ k (x) := χ k (x) x i x j 1 i j k совпадает с k-точечной корреляционной функцией случайного многочлена степени n с независимыми коэффициентами, равномерно распределёнными на отрезке [ 1, 1]. Ключевые слова: сопряжённые алгебраические числа, корреляции между алгебраическими числами, распределение алгебраических чисел, целочисленный многочлен, случайный многочлен. Библиография: 18 названий. 1 Supported by CRC 701, ielefeld University (Germany). The work of the third author is supported by the grant RFR and by the Program of Fundamental Researches of Russian Academy of Sciences Modern Problems of Fundamental Mathematics. CORRELATIONS ETWEEN CORRELATIONS ETWEEN REAL CONJUGATE ALGERAIC NUMERS F. Götze (ielefeld, Germany) D. Kaliada (Minsk, elarus) D. Zaporozhets (Sankt-Peterburg, Russia) Abstract For R k denote by Φ k (Q, ) the number of ordered k-tuples in of real conjugate algebraic numbers of degree n and naive height Q. We show that Φ k (Q; ) = (2Q)n+1 2ζ(n + 1) χ k (x) 1 i j k x i x j dx + O (Q n ), Q, where the function χ k is continuous in R k and will be given explicitly. If n = 2, then an additional factor log Q appears in the reminder term. This relation may be regarded as a repulsion of real algebraic conjugates from each other. The function ρ k (x) := χ k (x) x i x j 1 i j k coincides with a k-point correlation function of real zeros of a random polynomial of degree n with independent coefficients uniformly distributed on [ 1, 1]. Keywords: conjugate algebraic numbers, correlations between algebraic numbers, distribution of algebraic numbers, integral polynomial, random polynomial. ibliography: 18 titles. 1. Introdution aker and Schmidt [2] proved that the set of algebraic numbers of degree at most n forms a regular system: there exists a constant c n depending on n only such that for any interval I R 1 and for all sufficiently large Q N there exist at least c n I Q n+1 /(log Q) 3n(n+1) algebraic numbers α 1,..., α l of degree at most n and height at most Q satisfying α i α j (log Q) 3n(n+1) /Q n+1, 1 i j l. Later eresnevich [4] showed that the logarithmic factors can be omitted. eresnevich, ernik, and Götze [5] obtained the following result about the distribution of distances between conjugate algebraic numbers. Let n 2 and 0 w n+1. Then for all sufficiently large Q and any interval I [ 1, 1 ] there exist 3 2 2 92 F. GÖTZE, D. KALIADA, D. ZAPOROZHETS at least 1 2 Qn+1 2w I real algebraic numbers α of degree n and height H(α) n Q having a real conjugate α such that α α n Q w. The simplest example of algebraic numbers are the rational numbers. Appropriately ordered, they form the Farey sequences. It is well-known that they are equidistributed in [0, 1], see [15] for an elementary proof and [8] for a deeper discussion of the subject. For the history of the problem we refer the reader to [7]. In 1971 rown and Mahler [6] introduced a natural generalization of the Farey sequences: the Farey sequence of degree n and order Q is the set of all real roots of integral polynomials of degree n and height at most Q. The distribution of the generalized Farey sequences has been investigated in [12] (see also [11], [13] for the case n = 2). Namely, fix n 2 and consider an arbitrary interval I R. Denote by Φ(Q; I) a number of algebraic numbers α I of degree at most n and height at most Q. Then we have that Φ(Q; I) = (2Q)n+1 2ζ(n + 1) I ( ) ρ(x) dx + O Q n log l(n) Q, Q, (1) where ζ( ) denotes the the Riemann zeta function and l(n) is defined by { 1, n = 2, l(n) = 0, n 3. The limit density ρ is given by the formula ρ(x) = 2 n 1 n jt j x j 1 dt 1... dt n, (3) D x where the domain of integration D x is defined by { } D x = (t 1,..., t n ) R n : max t k 1, t n x n + + tx 1. 1 k n If x [ 1 + 1/ 2, 1 1/ 2], then (3) can be simplified as follows: ( ) ρ(x) = 1 n (k + 1) 2 x 2k. 12 j=1 k=1 The function ρ coincides with the density of the real zeros of the random polynomial G(x) = ξ n x n + ξ n 1 x n ξ 1 x + ξ 0, (4) where ξ 0, ξ 1,..., ξ n are independent random variables uniformly distributed on [ 1, 1] (see, e.g., [18]). It means that for any orel subset R 1, EN(G, ) = ρ(x) dx, (2) CORRELATIONS ETWEEN where N(G, ) denotes the number of zeros of G lying in. The real zeros of G can be considered as a random point process. Its distribution can be described by its k-point correlation functions ρ k (x 1,..., x k ), k = 1, 2,..., n (also known as joint intensities; see Section 2 for definition). The one-point correlation function ρ 1 coincides with the density ρ. The explicit formula for ρ k has been obtained in [9] (see Section 2 for details). The aim of this paper is to show that, like in the case k = 1, the correlation functions ρ k are closely related with the joint distribution of real conjugate algebraic numbers. Note that for k = n we obtain the joint distribution of totally real algebraic numbers. These numbers (in particular, fields formed by them) are of great interest and possess some interesting properties. For example, lattices built by them are very well distributed in parallelepipeds, see [16]. We also mention that there are a number of papers where total number of k- vectors whose coordinates form a field extension of degree n over some base number field is considered. See e.g. [14] or [3] for some interesting results and references. In this area the multiplicative Weil height is usually used to measure such vectors. 2. Notations and main result Let us start with some notation. Fix some positive integer n 2 and k n. Denote x = (x 1,..., x k ) R k. We use the following notation for the elementary symmetric polynomials: 1, if i = 0, σ i (x) := x j1 x j2... x ji, if 1 i k, 1 j 1 j i k 0, otherwise. Denote by P(Q) the class of all integral polynomials of degree at most n and height at most Q. The cardinality of this class is (2Q + 1) n+1. Recall that an integral polynomial is called prime, if it is irreducible over Q, primitive (the greatest common divisor of its coefficients equals 1), and its leading coefficient is positive. Let P (Q) be the class of all prime polynomials from P(Q). The minimal polynomial of an algebraic number α is a prime polynomial such that α is a root of this polynomial. For a orel subset R k denote by Φ k (Q; ) the number of ordered k-tuples (α 1, α 2,..., α k ) of distinct real numbers such that for some p P (Q) it holds p(α 1 ) = = p(α k ) = 0. Essentially Φ k (Q; ) denotes the number of ordered k-tuples in of conjugate algebraic numbers of degree at most n and height at most Q. 94 F. GÖTZE, D. KALIADA, D. ZAPOROZHETS Given a function g : R 1 R 1 and a orel subset R k denote by N k (g, ) the number of ordered k-tuples (x 1, x 2,..., x k ) of distinct real numbers such that g(x 1 ) = = g(x k ) = 0. For any algebraic number its minimal polynomial is prime, and any prime polynomial is a minimal polynomial for some algebraic number. Therefore we have that Φ k (Q; ) = p P (Q) Applying Fubini s theorem to the right hand side we obtain Φ k (Q; ) = N k (p, ). (5) m #{p P (Q) : N k (p, ) = m}. (6) m=0 Since N k (p, ) n!/(n k)!, the sum in the right hand side is finite. Now we are ready to state our main result. Theorem 1. Let be a region in R k with boundary consisting of a finite number of algebraic surfaces. Then ( ) Φ k (Q; ) = (2Q)n+1 ρ k (x) dx + O Q n log l(n) Q, Q. (7) 2ζ(n + 1) Here the function ρ k is given by the formula ρ k (x) = 2 n 1 1 i j k x i x j D x k n k t j x j i dt 0... dt n k, (8) i=1 j=0 where the domain of integration D x is defined by { } D x = (t 0,..., t n k ) R n k+1 n k : max ( 1) i j σ i j (x)t j 1. 0 i n The implicit big-o-constant in (7) depends on n, the number of the algebraic surfaces and their maximal degree only. The proof of Theorem 1 is given in Section 3. Corollary 1. The case k = 1 implies (1). Corollary 2. If k = n, then (8) can be simplified as follows: ρ n (x) = j=0 2 n ( 1 ) n+1 (n + 1) max 0 i n σ i (x) 1 i j n x i x j. CORRELATIONS ETWEEN It has been shown in [9, Section 3] that the function ρ k defined in (8) is a k- point correlation function of real zeros of the random polynomial G defined in (4). It means that for any orel subset R k, EN k (G, ) = Let us derive several properties of ρ k. Proposition 5. a) For any permutation s of length n, ρ k (x s(1), x s(2),..., x s(k) ) = ρ k (x). ρ k (x) dx. (9) b) For all x R k, ρ k ( x) = ρ k (x). c) For all x R k with non-zero coordinates, ρ k (x 1 1, x 1 2,..., x 1 ) = ρ k(x) k k x 2 i. Proof. The first and the second properties are trivial. To prove the last one, note that for any integral irreducible polynomial g(z) of degree n, the polynomial z n g(z 1 ) is also irreducible and has the same degree and height. Therefore for any orel set R k which does not contain points with zero coordinates we have where 1 is defined as Φ k (Q; 1 ) = Φ k (Q; ), i=1 1 := { (x 1 1, x 1 2,..., x 1 k ) : (x 1, x 2,..., x k ) }. Letting Q tend to infinity, we obtain from (7) that ρ k (x) dx = ρ k (x) dx. 1 Making the substitution (x 1,..., x k ) (x 1 1,..., x 1 ), we obtain ρ k (x) dx = ( k i=1 x 2 i ) k ρ k (x 1 1, x 1 2,..., x 1 ) dx. Since the class of sets is large enough, the third property follows. k 96 F. GÖTZE, D. KALIADA, D. ZAPOROZHETS 3. Proof of Theorem 1 For a orel set A R n denote by λ (A) the number of points in A with coprime integer coordinates. Consider a set A m [ 1, 1] n+1 consisting of all points (t 0,..., t n ) [ 1, 1] n+1 such that N k (t n x n + + t 1 x + t 0, ) = m. Then the number of primitive polynomials p P(Q) such that N k (p, ) = m is equal to λ (QA m ). Hence it follows from the definition of a prime polynomial that #{p P (Q) : N k (p, ) = m} 1 2 λ (QA m ) R Q, (10) where R Q denotes the number of reducible polynomials (over Q) from P Q. Note that the factor 1/2 arises because prime polynomials have positive leading coefficient. It is known (see [17]) that ( ) R Q = O Q n log l(n) Q, Q. (11) Combining (10) and (11) with (6), we obtain Φ k (Q; ) = 1 ( ) mλ (QA m ) + O Q n log l(n) Q, 2 Q. (12) m=0 To estimate λ (QA m ), we need the following lemma. Lemma 1. Consider a region A R d, d 2, with boundary consisting of a finite number of algebraic surfaces. Then λ (QA) = Vol(A) ( ) ζ(n) Qd + O Q d 1 log l(d) Q, Q, (13) where the implicit constant in the big-o-notation depends on d, the number of the algebraic surfaces and their maximal degree only. Proof. The results of this type are well-known, see, e.g., the classical monograph by achmann [1, pp ] (in particular, formulas (83a) and (83b) on pages ). For the proof of Lemma 1, see [10]. Since the boundary of consists of a finite number of algebraic surfaces, the same is true for A m. Hence it follows from Lemma 1 that λ (QA m ) = Vol(A m) ζ(n + 1) Qn+1 + O (Q n ), Q, which together with (12) implies ( ) Φ k (Q; Ω) = Qn+1 m Vol(A m ) + O Q n log l(n) Q, 2ζ(n + 1) Q. (14) m=0 CORRELATIONS ETWEEN To calculate m=0 m Vol(A m), note that Vol(A m ) = 2 n+1 P(N k (G, ) = m), where G is the random polynomial defined in (4). Hence m Vol(A m ) = 2 n+1 EN k (G, ). (15) m=0 Applying (9) finishes the proof. Acknowledgments. The authors are grateful to Vasily ernik for many useful discussions. СПИСОК ЦИТИРОВАННОЙ ЛИТЕРАТУРЫ 1. achmann P. Die analytische Zahlentheorie, volume 2. G Teubner, Leipzig, aker A., and Schmidt W. Diophantine approximation and Hausdorff dimension // Proc. London Math. Soc Vol. 3, No. 1. P arroero F. Counting algebraic integers of fixed degree and bounded height // Monatshefte für Mathematik Vol. 175, No. 1. P eresnevich V. On approximation of real numbers by real algebraic numbers // Acta Arith Vol. 90, No. 2. P eresnevich V., ernik V., and Götze F. The distribution of close conjugate algebraic numbers // Compos. Math Vol. 146, No. 5. P rown H., and Mahler K. A generalization of Farey sequences: Some exploration via the computer // J. Number Theory Vol. 3, No. 3. P Cobeli C., and Zaharescu A. The Haros-Farey sequence at two hundred years // Acta Univ. Apulensis Math. Inform No. 5. P Dress F. Discrépance des suites de Farey // J. Théor. Nombres ordeaux Vol. 11, No. 2. P Götze F., Kaliada D., and Zaporozhets D. Correlation functions of real zeros of random polynomials // arxiv preprint arxiv: Götze F., Kaliada D., and Zaporozhets D. Distribution of complex algebraic numbers // arxiv preprint arxiv: 98 F. GÖTZE, D. KALIADA, D. ZAPOROZHETS 11. Коледа Д. В. О распределении действительных алгебраических чисел второй степени // Весцi НАН Беларусi. Сер. фiз.-мат. навук С Kaliada D. On the density function of the distribution of real algebraic numbers // arxiv preprint arxiv: Коледа Д. В. Об асимптотике распределения алгебраических чисел при возрастании их высот // Чебышевский сб Т. 16, 1. С Masser D., and Vaaler J. D. Counting algebraic numbers with large height II // Trans. Am. Math. Soc Vol. 359, No. 1. P Mikolás M. Farey series and their connection with the prime number problem. I // Acta Univ. Szeged. Sect. Sci. Math Vol. 13. P Скриганов М. М. Решётки в полях алгебраических чисел и равномерные распределения по mod 1 // Алгебра и анализ Vol. 1. No. 2. P van der Waerden. L. Die Seltenheit der reduziblen Gleichungen und der Gleichungen mit Affekt // Monatsh. Math. Phys Vol. 43, No. 1. P Запорожец Д. Н. Случайные полиномы и геометрическая вероятность // Докл. Акад. наук Т. 400, 3. С REFERENCES 1. P. achmann 1894, Die analytische Zahlentheorie, volume 2. G Teubner, Leipzig. 2. A. aker & W. Schmidt 1970, Diophantine approximation and Hausdorff dimension, Proc. London Math. Soc., vol. 3, no. 1, pp F. arroero 2014 Counting algebraic integers of fixed degree and bounded height, Monatshefte für Mathematik, vol. 175, no. 1, pp V. eresnevich 1999, On approximation of real numbers by real algebraic numbers, Acta Arith., vol. 90, no. 2, pp V. eresnevich, V. ernik, & F. Götze 2010, The distribution of close conjugate algebraic numbers, Compos. Math., vol. 146, no. 5, pp H. rown & K. Mahler 1971, A generalization of Farey sequences: Some exploration via the computer, J. Number Theory, vol. 3, no. 3, pp CORRELATIONS ETWEEN C. Cobeli & A. Zaharescu 2003, The Haros-Farey sequence at two hundred years, Acta Univ. Apulensis Math. Inform., vol., no. 5, pp F. Dress 1999, Discrépance des suites de Farey, J. Théor. Nombres ordeaux, vol. 11, no. 2, pp F. Götze, D. Kaliada & D. Zaporozhets 2015, Correlation functions of real zeros of random polynomials, Preprint, arxiv: F. Götze, D. Kaliada & D. Zaporozhets 2015, Distribution of complex algebraic numbers, Preprint, arxiv: D. Kaliada 2013, Distribution of real algebraic numbers of the second degree, Vestsi NAN elarusi. Ser. fiz.-mat. navuk, vol., no. 3, pp (In Russian). 12. D. Kaliada 2014, On the density function of the distribution of real algebraic numbers, Preprint, arxiv: D. Koleda 2015, On the asymptotic distribution of algebraic numbers with growing naive height, Chebyshevskii Sb., vol. 16, no. 1, pp (In Russian). 14. D. Masser & J. D. Vaaler 2007, Counting algebraic numbers with large height II, Trans. Am. Math. Soc., vol. 359, no. 1, pp M. Mikolás 1949, Farey series and their connection with the prime number problem. I, Acta Univ. Szeged. Sect. Sci. Math., vol. 13: M. M. Skriganov 1989, Lattices in algebraic number fields and uniform distribution mod 1, Algebra i Analiz, vol. 1, no. 2, pp (In Russian) L. van der Waerden 1936, Die Seltenheit der reduziblen Gleichungen und der Gleichungen mit Affekt, Monatsh. Math. Phys., vol. 43, no. 1, pp D. Zaporozhets 2005, Random polynomials and geometric probability, Dokl. Akad. Nauk, vol. 71, no. 1, pp Университет г. Билефельда (г. Билефельд, Германия). Институт математики НАН Беларуси (г. Минск, Беларусь). Петебургское отделение Математического института РАН (г. Санкт-Петербург, Россия). Поступило
Related Search
Similar documents
View more...
We Need Your Support
Thank you for visiting our website and your interest in our free products and services. We are nonprofit website to share and download documents. To the running of this website, we need your help to support us.

Thanks to everyone for your continued support.

No, Thanks